# SDR REXA2021090200663

- Difficulty date: August 4, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS HOLE 832DR HAS INTERNAL SKIN CORROSION.  LOCATED, DRILLED AND INSTALLED NEW PAX DOOR AFT DRAG ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REV 38.
